Alert archive / North Carolina / Wind Advisories in 2020

Wind Advisory 3, NWS Wakefield, VA

March 31, 2020Currituck County, North Carolina; City of Virginia Beach, Virginia

NWS Wakefield, VA issued this wind advisory at Mar 31, 2020, 3:13 AM EDT for Currituck County, North Carolina; City of Virginia Beach, Virginia. It took effect at Apr 1, 2020, 1:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2020, 3:13 AM EDT (07:13 UTC)
In effect from
Apr 1, 2020, 1:00 AM EDT
Expired
Apr 1, 2020, 3:48 PM EDT
In force
15 hr
Issued by
NWS Wakefield, VA

Counties Currituck County, NC, City of Virginia Beach, VA

The radar

The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

489 
WWUS71 KAKQ 310713
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
313 AM EDT Tue Mar 31 2020

NCZ102-311515-
/O.NEW.KAKQ.WI.Y.0003.200401T0800Z-200401T2000Z/
Eastern Currituck-
Including the city of Corolla
313 AM EDT Tue Mar 31 2020

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY...

* WHAT...North to northeast winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Eastern Currituck County.

* WHEN...From 4 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
5 follow-up statements
525 
WWUS71 KAKQ 311842
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
242 PM EDT Tue Mar 31 2020

NCZ017-VAZ098-010900-
/O.EXB.KAKQ.WI.Y.0003.200401T0500Z-200401T2000Z/
Western Currituck-Virginia Beach-
Including the cities of Knotts Island, Back Bay, Bayside, 
Cape Henry, Dam Neck, Gallups Corner, Kempsville, 
and London Bridge
242 PM EDT Tue Mar 31 2020

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM EDT WEDNESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Western Currituck County.

* WHEN...From 1 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ102-010900-
/O.EXT.KAKQ.WI.Y.0003.200401T0500Z-200401T2000Z/
Eastern Currituck-
Including the city of Corolla
242 PM EDT Tue Mar 31 2020

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 PM EDT WEDNESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern Currituck County.

* WHEN...From 1 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
015 
WWUS71 KAKQ 010025
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
825 PM EDT Tue Mar 31 2020

NCZ102-010830-
/O.CON.KAKQ.WI.Y.0003.200401T0500Z-200401T2000Z/
Eastern Currituck-
Including the city of Corolla
825 PM EDT Tue Mar 31 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EDT
WEDNESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern Currituck County.

* WHEN...From 1 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ017-VAZ098-010830-
/O.CON.KAKQ.WI.Y.0003.200401T0500Z-200401T2000Z/
Western Currituck-Virginia Beach-
Including the cities of Knotts Island, Back Bay, Bayside, 
Cape Henry, Dam Neck, Gallups Corner, Kempsville, 
and London Bridge
825 PM EDT Tue Mar 31 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EDT
WEDNESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Western Currituck County.

* WHEN...From 1 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
943 
WWUS71 KAKQ 010801
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
401 AM EDT Wed Apr 1 2020

NCZ102-011615-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-200401T2000Z/
Eastern Currituck-
Including the city of Corolla
401 AM EDT Wed Apr 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...North to northeast winds 30 to 40 mph with gusts up to 
  50 mph expected.

* WHERE...Eastern Currituck County.

* WHEN...From 1 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ017-VAZ098-011615-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-200401T2000Z/
Western Currituck-Virginia Beach-
Including the cities of Knotts Island, Back Bay, Bayside, 
Cape Henry, Dam Neck, Gallups Corner, Kempsville, 
and London Bridge
401 AM EDT Wed Apr 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...North to northeast winds 25 to 35 mph with gusts up to 
  45 mph expected.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Western Currituck County.

* WHEN...From 1 AM to 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
198 
WWUS71 KAKQ 011549
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
1149 AM EDT Wed Apr 1 2020

NCZ102-012000-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-200401T2000Z/
Eastern Currituck-
Including the city of Corolla
1149 AM EDT Wed Apr 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...North to northeast winds 30 to 35 mph with gusts up to 
  45 mph expected.

* WHERE...Eastern Currituck County.

* WHEN...Until 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ017-VAZ098-012000-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-200401T2000Z/
Western Currituck-Virginia Beach-
Including the cities of Knotts Island, Back Bay, Bayside, 
Cape Henry, Dam Neck, Gallups Corner, Kempsville, 
and London Bridge
1149 AM EDT Wed Apr 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...North to northeast winds 25 to 35 mph with gusts up to 45
  mph expected. Strongest winds will be at the immediate
  shoreline.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Western Currituck County.

* WHEN...Until 4 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/akq
480 
WWUS71 KAKQ 011948
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
348 PM EDT Wed Apr 1 2020

NCZ017-102-VAZ098-012100-
/O.CAN.KAKQ.WI.Y.0003.000000T0000Z-200401T2000Z/
Western Currituck-Eastern Currituck-Virginia Beach-
Including the cities of Knotts Island, Corolla, Back Bay, 
Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, 
and London Bridge
348 PM EDT Wed Apr 1 2020

...WIND ADVISORY IS CANCELLED...

Northwest winds will gust to 35 mph late this afternoon into early
this evening, then diminish to less than 15 mph overnight. 

$$

For more information from the National Weather Service visit
https://weather.gov/akq

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Mar 31, 2:09 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 31, 2:09 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
209 AM EDT Tue Mar 31 2020

.SYNOPSIS...
Weak high pressure will build into the area through tonight.
Low pressure tracks east across the Gulf coast states on
Tuesday, then off the coastal Carolinas while intensifying
Tuesday night into Wednesday. high pressure returns to the area
Thursday and Friday.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
As of 830 PM EDT Monday...

Latest weather analysis reveals sfc low pressure passing through
the Delmarva this evening, progged to shift off the coast over
the next few hrs. A lot of high clouds continue over the central
and southern portions of the region but conditions are dry. For
the eastern shore, low clouds/fog that had become confined to
the immediate coast has shifted inland to Delaware and will
affect most of our eastern shore zones late this evening through
midnight or a little beyond. Increased sky cover in these zones,
but the increasing surge of NNE winds has helped improve VSBYs
at the immediate coast up to about 2SM now so dense fog is not
anticipated. Elsewhere, turning cooler overnight with
temperatures falling from the 60s now into the 40s well after
midnight. Partly cloudy overall after midnight with lows by
daybreak averaging from the low 40s across the N to the upper
40s to low 50s in SE VA and NE NC.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH THURSDAY/...
As of 325 PM EDT Monday...

Tue/Wed...

Clouds increase from the W-SW Tuesday morning, as strong upper
wave tracks across southern plains/Texarkana...with sfc low
pressure tracking across the Gulf coast states Tuesday and
Tuesday night, eventually pushing offshore of the coastal
Carolinas Tue night/Wed morning.

Good agreement now with 12z/30 models and their respective
ensemble means. Overall, very little sensible wx change to the
forecast package. Weak high pressure lingers over the area on
Tuesday, pushing offshore Tue night. Overrunning light rain
develops from SW to NE from early to mid aftn far
west...reaching the coast Tuesday night. Some sct showers
possible on the MD eastern shore side with a coastal trough
dropping down from the northern Mid-Atlantic. While highest
PoPs will remain across the sern half of the area, have held
onto rain chances a bit longer into the day on Wed. Highs on Tue
in the mid 50s to lower 60s.

Wednesday will be the transition day for the week weatherwise.
Gradually diminishing clouds, but remaining chilly with
persistent NNE flow. Lingering low clouds, drizzle/fog in the
morning give way to some opaque sunshine Wed aftn (especially
inland), as drier air begins to push over the area behind the
departing system. Highs on Wed mainly in the 50s.

Storm-total QPF is on the order of a half to three-quarters of
an inch over the SE coastal plain, with a tenth to a quarter of
an inch from US-460 on N-NW.

Thursday...

Upper ridging begins to set up over the nation's midsection
beginning Thursday. Look for dry wx and milder temperatures
beginning on Thursday. Highs Thu mainly in the 60s inland...mid
50s to around 60 along the coast and on the eastern shore.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 415 PM EDT Sunday...

Medium range begins with the mid/upper level pattern showing a
rather strong upper low lingering well off the NE/mid-Atlantic
US coast, as an upper ridge amplifies N into the MS Valley and
western Great Lakes. This will keep conditions on the cool side
Thu night/Fri with northerly flow in place. The latest 12Z/30
GFS/ECMWF depict some shortwave energy aloft dropping SSE
through the local area Fri aftn/Fri night. The airmass is
progged to be mainly dry but will keep at least some clouds
into the area Fri with highs only 55-60F near the coast and into
the 60-65F range W of Chesapeake Bay. Will have ~15% Pops for
the eastern 1/2 of the CWA Fri night. Partly to mostly cloudy
with lows mainly ranging through the 40s.

The upper ridge to our W is the expected to flatten a bit into
the weekend as the next upper trough rides E from the northern
Plains Sat aftn/Sat night, and across the northern Great Lakes
by late Sunday. Dry with seasonable temperatures Sat (highs
upper 50s eastern shore and immediate coast to mid 60s well
inland). Lows mostly in the 40s Sat night, then partly cloudy
with some increasing moisture by Sun aftn. Highs will trend up a
few degrees, upper 60s/near 70F well inland and in the lower-mid 60s
closer to the coast. Late in the period, Sun night into Mon is
where the models diverge with the ECMWF stronger and farther
south with the upper trough as it shifts SE through New England.
The GFS (and GEFS mean) keeps the upper trough farther N and
also would suggest that a frontal boundary will stall over the
region by Mon. WPC/blended solutions generally favor the ECWMF
to some extent and given the uncertainty will keep PoPs capped
in the 20-30% range with the greatest chance for showers late
Sun into Sun night/early Mon (highest PoPs N/NE zones). Highs in
the 60s to lower 70s Mon with ~20% PoP remaining for now.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 210 AM EDT Tuesday...

High pressure is centered over ON/QB as of 06z, and is ridging
swd through New England and toward the Mid-Atlantic coast.
Meanwhile, low pressure is centered over the Deep South. An area
of stratus lingered yesterday over the coastal Atlantic, and a
NE wind behind a cold front has pushed this swd and onshore. As
of 06z, SBY/ORF have IFR cigs, MVFR at PHF, and IFR cigs are
observed immediately NE of ECG. Numerical and statistical
guidance are struggling overall with these cigs. However, the
1000mb RH fields from the RAP/HRRR appear to depict the areal
coverage of the low cigs, and this suggests the NE wind should
continue to push these cigs swd and onshore through 12z, and it
will likely be difficult for cigs to scatter as they are trapped
beneath a strong inversion. Therefore, IFR cigs are expected to
continue or develop through 12z at SBY/ORF/PHF/ECG, with VFR
conditions at RIC. ORF/ECG could have NE wind gusts to 20-25kt
through 08z. Otherwise, low pressure will approach from the SW
today and track across the Outer Banks tonight. Rain and
degraded flight conditions are expected to develop later this
aftn into tonight, with IFR/MVFR conditions in cigs and vsby. A
NE wind of 20kt, with gusts to 25-30kt is expected at ORF/ECG by
later tonight.

Conditions slowly improve Wednesday as low pressure pushes
offshore, although a strong N wind will persist at ORF/ECG
Wednesday morning. High pressure builds in from the NW Wednesday
night through Friday as low pressure lingers offshore. High
pressure slides across the area Saturday, with a weak front
bringing a slight chc of showers Sunday, with high pressure
returning Monday.

&&

.MARINE...
As of 400 PM EDT Monday...

Winds will remain gusty over the rivers through 7 pm due to good
mixing over land. Will let SCA continue as planned.

A cold front drops south across the region tonight with a sub-SCA
NNW surge, although marginal SCA conditions are possible in the
middle Bay (gusts ~20 kt). Seas build to 3-4ft late tonight and
early Tuesday, with 2-3ft waves in the Bay. Weak high pressure
builds N of the region Tuesday. Low pressure tracks along and off
the Carolina coast Tuesday night into Wednesday. SCA conditions are
likely for all waters, with the latest guidance continuing to depict
a potential for gale conditions (gusts 35-40 kt) for the ocean S of
Cape Charles and also the Currituck Sound. Seas build to 5-8ft N and
6-10ft S Tuesday night into Wednesday. Have gone ahead and issued
SCAs for the coastal waters north of Cape Charles and also the
Chesapeake Bay beginning Tuesday evening and lasting into Wednesday.
A Gale Watch is also in effect for the southern coastal waters and
Currituck Sound for Tuesday night through midday Wednesday. High
pressure builds in from the NW late Wednesday through Friday as low
pressure lingers offshore. The wind will be NW 10-20kt, and
strongest overnight/morning with nocturnal CAA. Seas will likely
remain elevated (4-6ft) due to swell with low pressure lingering
offshore.

&&

.TIDES/COASTAL FLOODING...
As of 400 PM EDT Monday...

Low pressure is forecast to track across and off the NC Outer Banks
Tuesday night into Wednesday bringing a modestly strong NE wind.
This will result increasing tidal anomalies, particularly during
high tide late Tuesday night/early Wednesday morning, and then
potentially Wednesday afternoon and again late Wednesday night/early
Thursday. Current extra-tropical surge guidance depicts the highest
departures (1.5-2.0ft above astronomical) over the lower Bay/lower
James during the late Tues night/early Wed morning high tide cycle
and this would result in the potential for minor tidal flooding.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 10 PM this evening to 7 PM EDT
     Wednesday for ANZ634.
     Small Craft Advisory from 10 PM this evening to 4 PM EDT
     Wednesday for ANZ630>632.
     Gale Watch from late tonight through Wednesday afternoon for
     ANZ633-656-658.
     Small Craft Advisory from 7 PM this evening to 7 PM EDT
     Wednesday for ANZ650-652-654.

&&

SYNOPSIS...MAM
NEAR TERM...LKB/MAM
SHORT TERM...MAM/TMG
LONG TERM...LKB
AVIATION...AJZ
MARINE...JDM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 30, 9:27 PM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
927 PM EDT Mon Mar 30 2020

MDZ021>025-NCZ012>016-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-099-100-509>525-010130-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Bertie-Chowan-
Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Accomack-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
927 PM EDT Mon Mar 30 2020

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ017-102-VAZ098-010130-
Western Currituck-Eastern Currituck-Virginia Beach-
927 PM EDT Mon Mar 30 2020

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong winds are expected Tuesday night through Wednesday morning
with gusts to around 40 mph possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LKB

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 AM EDTHigh Surf AdvisoryAKQCurrituck52 hr
Mar 31, 5:05 AM EDTCoastal Flood AdvisoryAKQCurrituck53 hr
Mar 31, 3:09 AM EDTGale WarningAKQ37 hr
Mar 31, 2:49 PM EDTStorm WarningAKQ16 hr

Nearby

Wind Advisories in North Carolina, 2020Wind Advisories in Virginia, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.